# SDR EIA2000325

- Difficulty date: September 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND FS 579 L14 TO L15 MISDRILLED HOLES IN FRAME AND STRAP.  REPAIRED FRAME AND STRAP AT FS 579 BETWEEN LONGERONS L14 AND L15.  OVERSIZED HOLES, FABRICATED AND INSTALLED FREEZE PLUGS, NEW STRAP, REPAIR GUSSET AND DOUBLER PER ECRA 944-53-108-2.  (M)
